# SDR R61A201801140056

- Difficulty date: January 14, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 36,661 hours, 22,973 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Module
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 LEAK. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT. SWAPPED SPDA 2 MODULES SLOTS 18 AND 25 FOR T/S. CLEARED NVM. BLEED SYSTEM OPS CHECK GOOD.
